M-Ideals In Banach Spaces.

Roshdi Khalil

Revista colombiana de matematicas (1984)

  • Volume: 18, page 33-40
  • ISSN: 0034-7426

How to cite


Khalil, Roshdi. "M-Ideals In Banach Spaces.." Revista colombiana de matematicas 18 (1984): 33-40. <http://eudml.org/doc/181732>.

author = {Khalil, Roshdi},
journal = {Revista colombiana de matematicas},
keywords = {M-ideal},
pages = {33-40},
title = {M-Ideals In Banach Spaces.},
url = {http://eudml.org/doc/181732},
volume = {18},
year = {1984},

AU - Khalil, Roshdi
TI - M-Ideals In Banach Spaces.
JO - Revista colombiana de matematicas
PY - 1984
VL - 18
SP - 33
EP - 40
KW - M-ideal
UR - http://eudml.org/doc/181732
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.